# SDR ASAA1058010

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,390 hours, 3,690 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE WARNING ON GROUND AT SMF.  ACCOMPLISHED QRH PROCEDURE, OPS NORMAL.
